Browsed by
Tag: drug side effects

Perseverance, persistent or just plain stubborn

Perseverance, persistent or just plain stubborn

I don’t know which one I am take your pick. If you haven’t read my post for the last couple of days, I had an incident. I slid to the floor and I wasn’t able to get up.  One of the culprits could’ve been the fact that I increased one of my medicines, Gabapentin which is the generic form of Neurontin, due to the pain in my shoulder from tendonitis. I increased it on Sunday, and the incident happened on…

Read More Read More

Rituxan infusion possible side effects-a patients perspective

Rituxan infusion possible side effects-a patients perspective

As expected I was extremely tired after. It’s because of the large amount of Benadryl that is given. I was in bed asleep by 9:00. I’d love to say that was unusual for me, but during the week that’s my normal bed time.  I woke up with a little stomach ache. That can be a number of reasons but it is listed as a side effect of the rituxan. I don’t remember it from any of the other times I…

Read More Read More

%d bloggers like this: